# SDR SIMA20131127003

- Difficulty date: November 27, 2013
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 27,864 hours, 20,127 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690332273
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 597 IS CORRODED BETWEEN STRINGER 26L & 26R.  REPAIRED IAW ERS-CR-53MR-014R1.
